Welcome, Guest. Please login or register.
July 25, 2024, 08:38:51 am

Login with username, password and session length


Members
Stats
  • Total Posts: 55130
  • Total Topics: 4851
  • Online Today: 208
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 43
Total: 43

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Fatty Liver Disease, Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Rash on Harvoni  (Read 5306 times)

0 Members and 1 Guest are viewing this topic.

Offline merril

  • Member
  • Posts: 4
Rash on Harvoni
« on: May 02, 2017, 12:42:17 am »
I started Harvoni 15 days ago. Viral load about 600,000 , no cirrhosis, normal liver function tests. Failed Interferon with Riboviron in 1999. Know am blessed my Medicare Part D approved the drug. Have a rash, which is scaring me. Saw GI doc today who said people rarely allergic to Harvoni. Said the rash was " not too bad". Sympathetic pcp gave me Triamicalone creme to use on face only and suggested standard antihistamine such as Clariton or Zyretec, to reduce discomfort. Has anyone else had rash problems or have suggestions. On abdomen and chest standard rash. Face looks like a tomato exploded on it. Don't want to stop the medicine. Afraid of the rash. This site is a blessing. Thank you in advance for any advise or response.

Offline Mimi

  • Member
  • Posts: 36
Re: Rash on Harvoni
« Reply #1 on: May 02, 2017, 06:05:36 pm »
Hi, i started viekira pak with ribavirin a week ago, no rash yet but my nurse told me the aveeno creams are very good. Also stay out of the sun as i heard it can cause an allergic reaction which causes a rash like sun burn almost. Good luck with the treatment! We'll get there   :)

Offline merril

  • Member
  • Posts: 4
Re: Rash on Harvoni
« Reply #2 on: May 02, 2017, 06:53:11 pm »
Thanks Mimi. I talked to pharmacist who said lots of moisturizer, low dose antihistamine, so am just taking Benadryl twice a day. The pharmacist said stay out of the sun, just to and fro from the car. He also suggested tepid water in shower, not hot water. Thank you and yes we will get through this. Am on third week of twelve weeks.

Offline Mimi

  • Member
  • Posts: 36
Re: Rash on Harvoni
« Reply #3 on: May 02, 2017, 06:59:13 pm »
Just make sure the moisturisers are as natural as possible. Good luck! You are 2 weeks ahead of me

 


© 2024 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.